Supra beta-paracompact spaces

Authors

  • Rajeshwari K. Research Scholar, R and D Department, Bharathiar University, Coimbatore-641046, Tamilnadu, India
  • T. D. Rayanagoudar Department of Mathematics, Government First Grade College, Rajnagar, Hubballi-580032, Karnataka, India
  • Sarika M. Patil Department of Mathematics, Government First Grade College, Rajnagar, Hubballi-580032, Karnataka, India
  • Pallavi S Mirajakar K.L.E Society's P.C.Jabin Science College, Vidyanagar, Hubli-580031 Karnataka, India

DOI:

https://doi.org/10.23755/rm.v51i0.1300

Keywords:

paracompact spaces, supra paracompat spaces, supra beta-open sets, supra beta-continuous functions

Abstract

In this paper, authors present the concept of supra $\beta$-compact spaces and studied some basic properties of them. Further, supra $\beta$-locally finite collection and supra $\beta$-compact spaces are studied. Also, Some results regarding supra $\beta$-paracompact spaces are studied.

References

F. G. Arenas, J. Gao, J. Dontchev and M.L Puerts, Some covering properties of the topology, Xivmath, GN/9810072, 1(1998), 1-11.

T. M. Al-shami, Some results related to supra topological spaces, J. Adv. Stud. Topol. 7(4), (2016), 283-294.

T. M. Al-shami, B. A. Asaad, M. A. El-Gayar, Various types of supra pre-compact and supra pre-lindelof spaces, Missiouri J. Math. Sci., 32(1), (2020), 1-20.

T. M. Al-shami, On supra semi-open sets and some application on topological spaces, J. Adv. Stud. Topol., 8(2), (2017), 144-153.

T. M. Al-shami, Paracompactness on supra topological spaces, J. of Linear and Topological Algebra, 9(2), (2020), 121-127.

A. S. Mashhour, A. A. Allam, F. S. Mahmoud and F. H. Khedar, On supra topological spaces, Indian J. of Pure and Appl. Math.,14(4), (1983), 502-510.

J. Dieudonne, Une generalization des espaces compacts, J. Math. Pures. Appl., 23 (1944), 65-76.

M.E. El-shafei, M. Abo-Elhamayel, T. M. Al-shami, On supra R-open sets and some applications on topological spaces, J. Proc. Res. Math., 8(2), (2016), 1237-1248.

S. Jafari and S. Tihiliani, Supra $beta$-open sets and supra $beta$-continuity on topological spaces, Annales Univ. Budapest, 56, (2013), 1-9.

T. H. Jassim, On supra compactness in supra topological spaces, Tirkit J. of Pure Sci., 14(3), (2008), 57-69.

A. S. Mashhour, M.E.Mashhour, M.E. Abd El-Monsef and I.A. Hassanein, on pretopological spaces, Bulletin Mathematique de la Societe des Sciences Mathematiques de la Republique Socialiste de Roumanie, vol.28(76), no.1, 39-45, (1984).

A. S. Mashhour, A. A. Allam, F. S. Mahmoud and F. H. Khedr, On supra topological spaces, Indian Jl. of pure and Appl. Math. 4(14), (1983), 502-510.

K. Y.Al-Zoubi and A. Rawashdeh, S1-paracompact spaces, Acta Universitis Apulensis, 26, (2011), 105-112.

Downloads

Published

2024-01-20

Issue

Section

Volume 51-2024